# SDR SCNA20161010239

- Difficulty date: October 10, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 53,408 hours, 20,799 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spacer
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E AT LOWER ACCESS PANEL 561CB, O/B OF TRACK, NUTPLATE AND SPACER MISSING/DAMAGED.  REMOVED PANEL SUPPORT STRUCTURE TO FOM.  VERIFIED NEW WIGGLE STRIP SPACER, REMOVED DAMAGED WIGGLE STRIP SPACER & REPLACED W/NEW SPACER.
